Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Miscarriage and Pregnancy Loss Support Miscarriage and Pregnancy Loss Support

headaches

Posted by on Jun. 7, 2012 at 9:17 PM
  • 10 Replies

 Has anyone experienced dull headaches and dizzyness in the weeks following a natural MC?

hugs Mommy to 4 here and 2 in heaven

by on Jun. 7, 2012 at 9:17 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ragitty
by on Jun. 7, 2012 at 9:42 PM

Yes. I had the worst headaches and body aches for at least 2 weeks after. Absolutely nothing helped, and I m/cd naturally at 8 weeks. I hope you can find something to help, but I don't have any good suggestions because nothing worked for me

Jodilegan
by on Jun. 7, 2012 at 10:27 PM

 

Quoting ragitty:

Yes. I had the worst headaches and body aches for at least 2 weeks after. Absolutely nothing helped, and I m/cd naturally at 8 weeks. I hope you can find something to help, but I don't have any good suggestions because nothing worked for me

 i feel like I'm eating tylenol for headaches more then food??? And dizzy. It's been almost 2 weeks, and I was 10 weeks. I'm sorry you had to go thru this also

hugs Mommy to 4 here and 2 in heaven

GoldenLinds
by Silver Member on Jun. 8, 2012 at 3:31 AM
Oh my gosh yes. It was terrible. I was fatigued beyond belief. I was crying all the time. I had sleep deprivation. I was barely eating. All of that would be enough to make anyone dizzy and have headaches but the real kicker was to hormone crash. Those stupid hormones went all bipolar on me and I had migraines and spinning. I would even dreamer the room was spinning it was so bad. It wore off eventually but it was crazy. I've never some drugs but I imagine that's how it must feel. Just eat, keep your fluids and you iron, b vitamins and calcium levels up. Best thing you can do is take your prenatals. By 10 weeks your blood volume has increased a good bit so you might up your dosage a bit. That'd what my doctor told me to do since I mc at 14the weeks. Alternate Tylenol and advil every 2 or 3 hours. Water water water! And coffee;) Hope it gets better.
Posted on CafeMom Mobile
Irene1923
by Tina on Jun. 8, 2012 at 8:56 PM

I had a headache for two weeks straight after my second natural m/c.  I was about 9wks (baby passed before then, but HCG was really high).  I was light headed and nauseous.  Doctor gave me some anxiety/sleep aid medicine and told me to take tylenol (anything that wouldn't thin blood, like aspirin).  I used cold compressors, tension headache meds (tylenol w/caffeine) and was told to drink a half gatorade/half water mix.  It sort of took the edge off, but it wasn't until my hormones were back to 0 that the headaches started to fade.  Hope you feel better soon.

IheartJared
by on Jun. 8, 2012 at 8:58 PM

Yes , but my doctor explained it was from blood loss. We lose a lot of iron keep taking your prenatal vitamins

ragitty
by on Jun. 8, 2012 at 10:46 PM

Yeah I definitely was taking more than the recommended doses on everything. It took  about 3 weeks for my hcg to go back down  to 0 so I don't know if that may have affected it or not. The crying definitely exacerbated things as well. Try heat. I would put a heating pad at the base of my neck (I get headaches in the back of my head) and heat would typically help for the duration it was being applied. When I got up it would start hurting again, but even small breaks from the pain were more than welcome.

Quoting Jodilegan:

 

Quoting ragitty:

Yes. I had the worst headaches and body aches for at least 2 weeks after. Absolutely nothing helped, and I m/cd naturally at 8 weeks. I hope you can find something to help, but I don't have any good suggestions because nothing worked for me

 i feel like I'm eating tylenol for headaches more then food??? And dizzy. It's been almost 2 weeks, and I was 10 weeks. I'm sorry you had to go thru this also


MamaRamma
by Bronze Member on Jun. 8, 2012 at 10:47 PM
1 mom liked this

My loss was just over a week ago and it's been pretty bad on the headache front....It's sometimes enough to make me dizzy, sometimes just enough to bug me. I've been seriously tired, ALL day. I stayed home from work Thursday and Friday and luckily Monday was a holiday so I was able to go back (sort of) after that. But it's been really hard trying to function. With all the emotions and hormone freak outs, the body aches, makes me want to just stay in bed. Not an option for me.....I had to drive 90 miles today for an appointment.....and I feel weird even driving across town....so hang in there! Ibuprofen and coffee and lots of fluids, and extra b vits and iron.... hugs.... :( I wish it would just be done with. I hate all this. Sigh

Jodilegan
by on Jun. 8, 2012 at 11:20 PM

 

Quoting GoldenLinds:

Oh my gosh yes. It was terrible. I was fatigued beyond belief. I was crying all the time. I had sleep deprivation. I was barely eating. All of that would be enough to make anyone dizzy and have headaches but the real kicker was to hormone crash. Those stupid hormones went all bipolar on me and I had migraines and spinning. I would even dreamer the room was spinning it was so bad. It wore off eventually but it was crazy. I've never some drugs but I imagine that's how it must feel. Just eat, keep your fluids and you iron, b vitamins and calcium levels up. Best thing you can do is take your prenatals. By 10 weeks your blood volume has increased a good bit so you might up your dosage a bit. That'd what my doctor told me to do since I mc at 14the weeks. Alternate Tylenol and advil every 2 or 3 hours. Water water water! And coffee;) Hope it gets better.

 thanks so much for the advice :)

hugs Mommy to 4 here and 2 in heaven

nmartin15
by Bronze Member on Jun. 9, 2012 at 1:38 AM

I just though I was going a little crazy. I just m/c almost 2 weeks ago at about 10weeks although the babies werent developed that far. Been having some bad headaches, so tired, and nothing seems to help. Glad that it appears to just be a side effect of the hormones and quick change. Mine are still high so think it may be from all that. Can't lie in bed all day like I want to cuz I have a 19mo old to take care. Sending hugs to all of us

sarahtessa
by on Jun. 9, 2012 at 12:20 PM
Yes, headaches, night sweats, horrible mood swings. It's from the withdrawal from hormones. I'm sorry you're hurting. I hope your body feels better soon.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)